# SDR ABXA20150716135

- Difficulty date: July 16, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 368531190699287
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE DENT ON DOUBLER AT LOWER FUSELAGE 390, STRINGER 20L.  REPAIRED DENT IAW REA B653-61656-MR.  SDR INFO PN 368-53-11-90699-287, SN NSN, PART NAME REINFORCING STRAP, FS & BS LOCATION ON ACFT 390L STRINGER & WS LOCATION ON ACFT STRINGER 20L.   ACFT WAS GNDED.
